# SDR EIA2008056

- Difficulty date: October 7, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 29105
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT EMERGENCY LIGHT INOP.  REPLACED UPPER DECK AFT EMERGENCY LIGHT, OPS CK NORMAL PER MM 33-51-00.
